Translator Disclaimer
April 2017 On two moduli spaces of sheaves supported on quadric surfaces
Mario Maican
Osaka J. Math. 54(2): 323-333 (April 2017).

Abstract

We show that the moduli space of semi-stable sheaves on a smooth quadric surface, having dimension $1$, multiplicity $4$, Euler characteristic $2$, and first Chern class $(2, 2)$, is the blow-up at two points of a certain hypersurface in a weighted projective space.

Citation

Download Citation

Mario Maican. "On two moduli spaces of sheaves supported on quadric surfaces." Osaka J. Math. 54 (2) 323 - 333, April 2017.

Information

Published: April 2017
First available in Project Euclid: 1 June 2017

zbMATH: 06736955
MathSciNet: MR3657232

Subjects:
Primary: 14D20, 14D22

Rights: Copyright © 2017 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.54 • No. 2 • April 2017
Back to Top